Dizziness And Nausea When Replacing New Glasses With The Same Minus?
Good evening I want to ask, I just changed the glasses with the same minus. But I changed the shape of the glasses. When you use it, it feels like it’s uncomfortable to feel nauseous, dizzy. Look down at the floor where the floor is. What is the cause? Is it because the frame has changed or the lens is new or minus the wrong way?
Thank you for using the HealthReplies.com consulting service
Minimize eye / nearsightedness is an eye refraction disorder where the shadow of an inappropriate object falls diretina when looking at objects that are located far away. Refractive disorders can be corrected by using glasses, contact lens use or operative.
Dizziness and nausea after using new glasses can be caused by greater lens strength compared to the value of the refractive abnormality that is experienced (minus or plus values in the eyes that have abnormalities). Inaccurate prescription eyewear can trigger these complaints. The use of frames that are too wide can also trigger complaints.
Generally a person needs time to be very able to adapt to glasses in the time span varies between 3-7 days. If dizzy, then remove glasses and reuse when symptoms have subsided. If more than 7 days the symptoms of dizziness and nausea that are felt are still persistent or even aggravating, you should stop using glasses and consult an ophthalmologist.
So much information that I can convey, hopefully it helps